MathSciNet Relay Station
MathSciNet bibliographic data
MR757285 (85j:60007) 60B10
Taylor, Michael D. Separation metrics for real-valued random variables. Internat. J. Math. Math. Sci. 7 (1984), no. 2, 407–408.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement